# SDR RMXA112120093343

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N202AE
- Make and model: Snias AS350B2
- Aircraft serial: 0
- Aircraft time: 1,310 hours, 3,037 cycles
- System (JASC): 2140 · Heating System
- Part: Filter
- Part number: 1350A21
- Part serial: 05537
- Condition: Overserviced
- Location: Engine Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

THE ENGINE AIR FILTER IS A OIL COATED AIR FILTER. A NEW ENG AIR FILTER WAS OILED AND INSTALLED PREVIOUSLY THAT DAY. THE ACFT RECEIVED A REQUEST AND TOOK OFF. THE PILOT SELECTED HEAT AND NOTICED SMOKE COMING OUT THE HEAT AND DEFROST VENTS. THEY TURNED AROUND AND RETURNED TO BASE. THE EXCESS OIL WAS CLEANED OUT OF THE ENGINE AIR FILTER, RUN PERFORMED AND NO FURTHER SMOKE NOTICED.
